English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Nonlinear waves and solitons propagating perpendicular to the magnetic field in bi-ion plasma with finite plasma pressure

Dubinin, E., Sauer, K., McKenzie, J. F., & Chanteur, G. (2002). Nonlinear waves and solitons propagating perpendicular to the magnetic field in bi-ion plasma with finite plasma pressure. Nonlinear Processes in Geophysics, 9, 87-99. doi:10.5194/npg-9-87-2002.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-EB3E-F Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-EB3F-D
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Dubinin, E.1, 2, Author              
Sauer, K.2, Author              
McKenzie, J. F.2, Author              
Chanteur, G., Author
Affiliations:
1Department Planets and Comets, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832288              
2MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832291              

Content

show

Details

show
hide
Language(s):
 Dates: 2002
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.5194/npg-9-87-2002
BibTex Citekey: Dubinin:2002-106
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Nonlinear Processes in Geophysics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 9 Sequence Number: - Start / End Page: 87 - 99 Identifier: -